Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 350, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 18, 2011, 5:59 PM EDT for 5 counties in Georgia. It was in force for 46 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2011, 5:59 PM EDT (21:59 UTC)
- Expired
- Jun 18, 2011, 6:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Barrow County, GA, Forsyth County, GA, Gwinnett County, GA, Hall County, GA, Jackson County, GA
The radar
The Atlanta radar (KFFC), 114 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 6:00 PM EDT | TSTM WND DMG | 1 E Rest Haven, GA | DAMAGE TO BILLBOARD AND TRAFFIC LIGHT. |
| Jun 18, 6:00 PM EDT | TSTM WND DMG | 4 Ese Cumming, GA | TREES DOWN ON HOUSES. |
| Jun 18, 6:00 PM EDT | TSTM WND DMG | Buford, GA | GWINNETT COUNTY 911 CALL CENTER RELAYED A REPORT OF POWERLINES DOWN IN THE BUFORD AREA. |
| Jun 18, 6:25 PM EDT | TSTM WND DMG | County Line, GA | AT LEAST 11 TREES DOWN IN COUNTY LINE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 11:05 AM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
| Jun 18, 4:08 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1149 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
072 WUUS52 KFFC 182159 SVRFFC GAC013-117-135-139-157-182245- /O.NEW.KFFC.SV.W.0350.110618T2159Z-110618T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 559 PM EDT SAT JUN 18 2011 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN BARROW COUNTY IN NORTH CENTRAL GEORGIA EAST CENTRAL FORSYTH COUNTY IN NORTH CENTRAL GEORGIA NORTHEASTERN GWINNETT COUNTY IN NORTH CENTRAL GEORGIA SOUTHERN HALL COUNTY IN NORTH CENTRAL GEORGIA WESTERN JACKSON COUNTY IN NORTHEAST GEORGIA * UNTIL 645 PM EDT * AT 554 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF REST HAVEN...MOVING EAST AT 105 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AUBURN...CARL...BRASELTON...HOSCHTON...TALMO...PENDERGRASS AND WINDER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SATURDAY EVENING FOR NORTHERN GEORGIA. && LAT...LON 3419 8353 3394 8376 3418 8409 3427 8402 TIME...MOT...LOC 2200Z 290DEG 90KT 3415 8387 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:16 PM EDT, 2 hours 43 minutes earlier.
Area forecast discussion, Jun 18, 3:16 PM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 316 PM EDT SAT JUN 18 2011 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... CONVECTION HAVING A HARD TIME FIRING ACROSS THE FORECAST AREA THIS AFTERNOON DESPITE PLENTY OF SUN STARTING TO BREAK THROUGH. UPPER RIDGE HAS STARTED TO BUILD BACK INTO THE REGION. MORE EXTENSIVE CONVECTION ACROSS TENNESSEE INTO THE WESTERN CAROLINAS IS HAVING A HARD TIME PENETRATING INTO NORTH GEORGIA. STILL LOOKS LIKE THUNDERSTORMS WILL BE LIKELY ACROSS THE FAR NORTH THIS AFTERNOON WITH A GOOD CHANCE INTO THE EVENING ACROSS NORTH AND EAST CENTRAL GEORGIA. HIGH RESOLUTION SHORT RANGE MODELS PUSH A SCATTERED BAND OF CONVECTION ACROSS THE FORECAST AREA...HOWEVER THE BETTER ACTIVITY SHOULD BE SHUNTED EAST OF THE AREA AROUND THE PERIPHERY OF THE UPPER RIDGE. FOR THE REMAINDER OF THE SHORT TERM FORECAST PERIOD THE UPPER RIDGE CONTINUES TO BUILD OVER THE SOUTHEASTERN U.S. WITH A RETURN TO ISOLATED DIURNAL CONVECTION...MAINLY ACROSS THE NORTH. LOW LEVEL MOISTURE IS MODERATE AND WE WILL NEED TO KEEP AN EYE ON HEAT INDEX POTENTIAL ACROSS PORTIONS OF EAST CENTRAL GEORGIA FOR THE FIRST PART OF THE WORK WEEK. .LONG TERM /TUESDAY THROUGH SATURDAY/... SIGNIFICANT SHIFT IN THE UPPER LEVEL PATTERN STILL LOOKING GOOD FOR THE SECOND HALF OF THE WEEK. UPPER RIDGE DOMINATES THROUGH TUESDAY...BUT FLATTENS AND SHIFTS EAST WEDNESDAY AND THURSDAY AS AN UPPER TROUGH DIGS INTO THE MISSISSIPPI VALLEY...SHIFTING EAST THROUGH THE END OF THE WEEK. THIS SHOULD LEAD MORE MODERATE TEMPERATURES AND INCREASING CHANCES FOR PRECIPITATION. THIS IS HANDLED WELL BY THE CURRENT EXTENDED FORECAST TRENDS AND NO SIGNIFICANT CHANGES WERE MADE TO THE EXTENDED FORECAST GRIDS. && .FIRE WEATHER... UPPER RIDGE BUILDING INTO THE REGION FOR THE FIRST HALF OF THE WEEK WILL ALLOW TEMPERATURES TO REMAIN ABOVE SEASONAL NORMALS AND WILL MINIMIZE RAIN CHANCES...BUT MODERATE LOW LEVEL MOISTURE SHOULD KEEP RELATIVE HUMIDITIES ABOVE CRITICAL LEVELS. && AVIATION... 18Z UPDATE... BKN035 CIGS SHOULD SCT BY 19Z. LOOKS LIKE CONVECTION TRYING TO INITIATE NEAR RYY AT 18Z... AND WILL MOVE EAST...POSSIBLY SHRA BRUSHING PDK BEFORE 19Z...BUT EXPECTED TO STAY NORTH AT THIS TIME. STILL LIKE CB AT 19Z FOR ATLANTA AREA TAFS WITH A TEMPO 20-23Z TSRA AS EXPECTED DEVELOPMENT WEST AND NW OF ATLANTA MOVES EAST ACROSS THE ATLANTA AREA. THE CONVECTIVE THREAT ENDS BY 00Z WITH VFR CONDITIONS EXPECTED OVERNIGHT. SHOULD SEE SOME SCT010 BY 12Z WITH SUNRISE HEATING...AND MAY BRIEFLY SEE SOME MVFR CIGS BETWEEN 12-15Z...BUT WILL STAY VFR FOR NOW. WEST WINDS 10G20KTS THIS AFTERNOON...WILL GO SW 5-7KTS OVERNIGHT...THEN WEST 12G22KTS BY 16-18Z SUN. EXPECT SCT050CB BY 22Z SUN AS CONVECTION WILL BE LATE AND LIKELY EAST. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS...EXCEPT FOR HIGH CONFIDENCE ON WIND SPEED AND DIRECTION. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 96 70 98 / 40 20 20 20 ATLANTA 72 94 73 94 / 30 20 10 10 BLAIRSVILLE 67 94 65 92 / 40 30 20 20 CARTERSVILLE 69 95 67 96 / 40 20 20 10 COLUMBUS 72 96 74 97 / 20 10 10 10 GAINESVILLE 71 95 72 95 / 40 20 20 20 MACON 70 96 71 97 / 20 10 10 10 ROME 69 94 67 96 / 40 20 20 20 PEACHTREE CITY 69 95 68 95 / 30 10 10 10 VIDALIA 72 97 74 99 / 20 10 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 6 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARTOW...CATOOSA...CHATTOOGA... CHEROKEE...DADE...DAWSON...FANNIN...FLOYD...FORSYTH...GILMER... GORDON...HALL...LUMPKIN...MURRAY...PICKENS...TOWNS...UNION... WALKER...WHITE...WHITFIELD. && 20
Hazardous weather outlook, Jun 18, 2:51 PM EDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 251 PM EDT SAT JUN 18 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-190945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 251 PM EDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. ISOLATED SEVERE STORMS ARE POSSIBLE. .SYNOPSIS... ANOTHER UPPER LEVEL DISTURBANCE WILL TRACK ACROSS MAINLY NORTH GEORGIA THIS AFTERNOON...AND WITH VARIOUS OUTFLOW BOUNDARIES MOVING IN FROM STORM OVER TENNESSEE... SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED TO DEVELOP DURING THE LATE AFTERNOON AND EVENING HOURS. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ISOLATED SEVERE STORMS WILL BE DAMAGING WIND GUSTS OF 60 MPH OR GREATER AND QUARTER SIZED HAIL. FREQUENT CLOUD TO GROUND LIGHTNING CAN ALSO BE EXPECTED WITH THE STRONGER STORMS. .DISCUSSION... A SERIES OF UPPER LEVEL DISTURBANCES WILL TRACK ACROSS THE SOUTHEAST TODAY AND SUNDAY. DAYTIME HEATING AND NUMEROUS OUTFLOW BOUNDARIES WILL FUEL THUNDERSTORM DEVELOPMENT... MAINLY BETWEEN 4 PM THIS AFTERNOON AND 10 PM THIS EVENING. CAPE VALUES BETWEEN 2000 AND 2500 J/KG...MODERATE MID LEVEL SHEAR AND LIFTED INDEX VALUES BELOW -4... COULD SUPPORT ISOLATED SEVERE STORMS DURING MAX HEATING. OTHERWISE... THUNDERSTORM ACTIVITY WILL DIMINISH BY LATE EVENING WITH THE LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jun 18, 5:36 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL HERNDONVILLE 33.71N 83.70W
06/18/2011 E1.75 INCH WALTON GA 911 CALL CENTER
&&
AGIBBSLocal storm report, Jun 18, 5:39 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
539 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG EPWORTH 34.95N 84.39W
06/18/2011 FANNIN GA 911 CALL CENTER
AT LEAST 6 TREES DOWN WITH MULTIPLE POWER LINES DOWN IN
EPWORTH AREA.
&&
DDARBESpecial weather statement, Jun 18, 5:41 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 PM EDT SAT JUN 18 2011
GAZ033-044-045-055-057-182230-
541 PM EDT SAT JUN 18 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN DEKALB...HENRY...CLAYTON AND FULTON COUNTIES UNTIL 630 PM EDT...
AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TURNER FIELD...MOVING EAST AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
DEKALB...HENRY...CLAYTON AND FULTON COUNTIES THROUGH 630 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE CASCADE HEIGHTS...
VIRGINIA HIGHLAND...WEST END...SWEET AUBURN...ATLANTIC STATION...
LAKEWOOD PARK...PIEDMONT PARK...GRANT PARK-ZOO ATLANTA...TURNER
FIELD...MIDTOWN...LITTLE FIVE POINTS...ATLANTA...EDGEWOOD...KIRKWOOD
AND EAST LAKE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3380 8442 3375 8408 3364 8414 3364 8416
3365 8419 3360 8416 3354 8419 3371 8447
TIME...MOT...LOC 2141Z 289DEG 22KT 3373 8437Special weather statement, Jun 18, 5:43 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
543 PM EDT SAT JUN 18 2011
GAZ014>016-022>025-027-033>035-047-182215-
543 PM EDT SAT JUN 18 2011
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN WHITE...WALTON...
MADISON...LUMPKIN...BANKS...BARROW...DAWSON...FORSYTH...GWINNETT...
HALL...JACKSON AND FULTON COUNTIES UNTIL 615 PM EDT...
AT 539 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SAUTEE TO BROOKWOOD...MOVING EAST AT 90
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE
ACROSS WHITE...WALTON...MADISON...LUMPKIN...BANKS...BARROW...
DAWSON...FORSYTH...GWINNETT...HALL...JACKSON AND FULTON COUNTIES
THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE BUFORD DAM-LAKE LANIER PARKS...SUWANEE...LAKE LANIER
ISLANDS...MURRAYVILLE...CLERMONT...SAUTEE...CLEVELAND...BROOKWOOD...
OSCARVILLE...CHESTATEE...WAR HILL PARK...SUGAR HILL...REST HAVEN...
BUFORD AND AQUALAND PARK. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3474 8362 3465 8365 3454 8361 3450 8365
3444 8362 3450 8353 3448 8343 3444 8338
3433 8339 3425 8333 3427 8330 3424 8319
3427 8311 3426 8311 3384 8377 3410 8421
3439 8393 3477 8365
TIME...MOT...LOC 2143Z 270DEG 78KT 3465 8359 3440 8379
3413 8405Special weather statement, Jun 18, 5:44 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 PM EDT SAT JUN 18 2011
GAZ034-047-182215-
544 PM EDT SAT JUN 18 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN WALTON AND GWINNETT COUNTIES UNTIL 615 PM EDT...
AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PLEASANT HILL...MOVING EAST AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WALTON AND GWINNETT COUNTIES THROUGH 615 PM EDT. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3394 8381 3391 8376 3389 8376 3390 8374
3391 8370 3370 8378 3387 8416 3401 8413
TIME...MOT...LOC 2145Z 289DEG 22KT 3390 8407Local storm report, Jun 18, 5:57 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG ELLIJAY 34.69N 84.48W
06/18/2011 GILMER GA 911 CALL CENTER
NUMEROUS TREES DOWN ACROSS THE COUNTY TO INCLUDE IN THE
DOWNTOWN ELLIJAY AREA.
&&
DDARBEThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:36 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Warren, Wilkes | 39 min |
| Jun 18, 3:56 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 49 min |
| Jun 18, 4:01 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Murray | 29 min |
| Jun 18, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Gordon, Murray, Walker, Whitfield | 48 min |
| Jun 18, 4:38 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Gordon, Pickens, Union | 52 min |
| Jun 18, 4:39 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 51 min |
| Jun 18, 4:49 PM EDT | Special Weather Statement | FFC | DeKalb | 26 min |
| Jun 18, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Gordon, Murray | 42 min |
| Jun 18, 5:07 PM EDT | Special Weather Statement | FFC | Polk | 38 min |
| Jun 18, 5:12 PM EDT | Special Weather Statement | FFC | Gwinnett | 33 min |
| Jun 18, 5:15 PM EDT | Special Weather Statement | FFC | Morgan | 30 min |
| Jun 18, 5:18 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Gilmer, Pickens | 42 min |
| Jun 18, 5:25 PM EDT | Special Weather Statement | FFC | Cobb, Paulding | 50 min |
| Jun 18, 5:28 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Walton | 29 min |
| Jun 18, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Gilmer, Lumpkin, Pickens | 30 min |
| Jun 18, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Haralson, Paulding | 44 min |
| Jun 18, 5:35 PM EDT | Special Weather Statement | FFC | Catoosa, Murray, Walker, Whitfield | 25 min |
| Jun 18, 5:41 PM EDT | Special Weather Statement | FFC | DeKalb | 49 min |
| Jun 18, 5:43 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Hall, Jackson | 32 min |
| Jun 18, 5:44 PM EDT | Special Weather Statement | FFC | Gwinnett | 31 min |
| Jun 18, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett, Newton, Rockdale, Walton | 25 min |
| Jun 18, 5:53 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 41 min |
| Jun 18, 6:02 PM EDT | Special Weather Statement | FFC | Haralson | 28 min |
| Jun 18, 6:08 PM EDT | Special Weather Statement | FFC | Oglethorpe | 52 min |
| Jun 18, 6:12 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 33 min |
| Jun 18, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Walton | 40 min |
| Jun 18, 6:23 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 37 min |
| Jun 18, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Douglas, Fulton | 46 min |
| Jun 18, 6:37 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Oglethorpe | 38 min |
| Jun 18, 6:39 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton, Henry | 51 min |
| Jun 18, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oglethorpe | 30 min |
| Jun 18, 6:59 PM EDT | Special Weather Statement | FFC | Heard | 31 min |
| Jun 18, 7:02 PM EDT | Special Weather Statement | FFC | Morgan | 43 min |
| Jun 18, 7:08 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Fulton | 15 min |
| Jun 18, 7:09 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro, Wilkes | 36 min |
| Jun 18, 7:31 PM EDT | Special Weather Statement | FFC | Warren | 14 min |
| Jun 18, 7:40 PM EDT | Special Weather Statement | FFC | Glascock, Hancock, Taliaferro, Warren | 50 min |
| Jun 18, 7:46 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.